# SDR DALA13022573133

- Difficulty date: May 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN LOCATED FR 34+17" AND BETWEEN STR 44 AND STR 43R FWD LOWER FUSELAGE DIMENSIONS L=0.128" W=0.080" D=0.001" APPROX, SSI 532165.  REWORKED AREA ON EXTERNAL SKIN LOCATED FR 34+17" AND BETWEEN STR 44 AND STR 43R FWD LOWER FUSELAGE EVALUATED AND FOUND WITHIN LIMITS IAW SRM 51-73-11, PAGE 1-12.  MEASURE AFTER REWORK AREA. L=0.392" W=0.152" NT=0.087" AND MRT=0.085".
